“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16063
School of Mathematics
  Title:   On relative auslander algebras
1.  Javad Asadollahi
2.  Rasool Hafezi
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  148
  Year:  2020
  Pages:   2379-2396
  Supported by:  IPM
In this paper, we apply intermediate extension functors associated to certain recollements of functor categories to study relative Auslander algebras. In particular, we study the existence of tilting-cotilting modules over such algebras. Some applications will be provided. In particular, it will be shown that two Gorenstein algebras of G-dimension one that are of finite Cohen-Macaulay-type are Morita equivalent if and only if their Cohen- Macaulay Auslander algebras are Morita equivalent.

Download TeX format
back to top
scroll left or right